TITLE

Haloperidol

PUB. DATE
October 2011
SOURCE
Reactions Weekly;10/1/2011, Issue 1371, p18
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 21-year-old man with severe agitation and combativeness who developed neuroleptic malignant syndrome after receiving haloperidol.
ACCESSION #
66507907

 

Related Articles

  • Antipsychotics/valproic acid.  // Reactions Weekly;2/4/2012, Issue 1387, p9 

    The article describes the cases of two patients who developed neuroleptic malignant syndrome (NMS) after receiving combinations of either haloperidol, promazine, fluphenazine, perazine, clozapine, valproic acid or risperidone.

  • Haloperidol.  // Reactions Weekly;10/1/2011, Issue 1371, p18 

    The article describes the case of a 52-year-old woman who developed fatal neuroleptic malignant syndrome while taking haloperidol.

  • Haloperidol/lithium.  // Reactions Weekly;8/21/2010, Issue 1315, p24 

    The article describes the case of a 54-year-old woman who took lithium and haloperidol and suffered from neuroleptic malignant syndrome (NMS).

  • Haloperidol.  // Reactions Weekly;1/8/2011, Issue 1333, p22 

    The article describes the case of a 61-year-old man with bipolar I disorder who developed neuroleptic malignant syndrome (NMS) with rhabdomyolysis after receiving treatment with haloperidol.

  • Aripiprazole/haloperidol.  // Reactions Weekly;9/28/2013, Issue 1471, p10 

    The article presents a case study of a 36-year-old man receiving aripiprazole and haloperidol who developed neuroleptic malignant syndrome and reports that the man showed dissociative behaviour with poor sleep and auditory hallucinations.

  • Haloperidol.  // Reactions Weekly;10/6/2012, Issue 1422, p26 

    The article describes the case of a 20-year-old woman who developed neuroleptic malignant syndrome while receiving haloperidol for delirium.

  • Haloperidol.  // Reactions Weekly;12/10/2011, Issue 1381, p14 

    The article describes the case of a 32-year-old man, diagnosed with oligophrenia, who developed neuroleptic malignant syndrome (NMS) while under haloperidol treatment regimen for behavioural changes.

  • Haloperidol/quetiapine/risperidone.  // Reactions Weekly;10/29/2011, Issue 1375, p17 

    The article describes the case of a 61-year-old woman diagnosed with schizophrenia, who developed neuroleptic malignant syndrome (NMS) while receiving haloperidol, quetiapine and risperidone.

  • Haloperidol.  // Reactions Weekly;9/3/2011, Issue 1367, p22 

    The article describes the case of a 27-year-old woman who developed neuroleptic malignant syndrome while under haloperidol treatment regimen for social and sexual disinhibition, excessive irritability and aggression.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics